# SDR UPS99228369

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LT LAV LOWER LIGHT, AT SEAT 2 C AT BOTTOM OF SEAT, VENTRAL STAIRS AND ALL EXTERIOR LIGHTS OVERWING.  REPLACED NECESSARY BATTERY PACKS FOR EMERGENCY LIGHTING TO ENSURE PROPER OPS PER MM 33-50-01.  ALL EMERGENCY LIGHTS EXCEPT THE LEFT OVERWING ARE FUNCTIONAL LEFT WING EGRESS LIGHTS INOP, REFER TO NON ROUTINE.
